Citation: | The Order of Growth of Meromorphic Solutions for Some Difference Painleve Equations[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(1): 102-105. |
[1] HAYMAN W K. Meromorphic functions[M]. Oxford: Clarendon Press, 1964.
[2] ABLOWITZ M, HALBURD R G, HERBST B. On the extention of Painlev′e property to difference equations[J]. Nonlinearity, 2000,13(1): 889–905. [3] HALBURD R G, KORHONEN R J. Existence of finite-order meromorphic solutions as a detector of integrability of difference equations[J]. J. Phys., 2006, D(218): 191–203. [4] HALBURD R G, KORHONEN R J. Meromorphic solution of difference equation, integrability and the discrete Painlev′e equations[J]. J. Phys., 2007, A(40): 1–38. [5] HALBURD R G, KORHONEN R J. Finite-order meromorphic solutions and the discrete Painlev′e equations[J]. Proc. Lond. Math. Soc., 2007, 94(6): 443–474. [6] CHEN Z X, SHON K H. Value distribution of meromorphic solutions of certain difference Painlev′e equations[J]. J. Math. Anal. Appl., 2010, 364(1): 556–566. [7] CHEN M R, CHEN Z X. On properties of meromorphic solution of certain difference Painlev′e equation[J]. Bull. Aust. Math. Soc., 2012, 85(3): 463–475. [8] CHEN Z X. On growth, zeros and poles of meromorphic solutions of linear and nonlinear difference equations[J]. Sci. China Math., 2011, 54(8): 2123–2133. [9] PENG C W, CHEN Z X. On a conjecture concerning some nonlinear difference equations [J]. Bull. Malays. Math. Sci. Soc., 2013, 36 (2): 221–227. [10]陈宗煊,黄志波.复域差分和差分方程的研究[J].华南师范大学学报(自然科学版), 2013, 45 (6): 26-33. [11]蒋业阳,陈宗煊.某些差分方程的值分布[J]. 华南师范大学学报(自然科学版), 2013, 45 (1): 19-23. [12]CHIANG Y M, FENG S J. On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane[J]. Ramanujan J., 2008, 16(1): 105-129.
[1] HAYMAN W K. Meromorphic functions[M]. Oxford: Clarendon Press, 1964.
[2] ABLOWITZ M, HALBURD R G, HERBST B. On the extention of Painlev′e property to difference equations[J]. Nonlinearity, 2000,13(1): 889–905. [3] HALBURD R G, KORHONEN R J. Existence of finite-order meromorphic solutions as a detector of integrability of difference equations[J]. J. Phys., 2006, D(218): 191–203. [4] HALBURD R G, KORHONEN R J. Meromorphic solution of difference equation, integrability and the discrete Painlev′e equations[J]. J. Phys., 2007, A(40): 1–38. [5] HALBURD R G, KORHONEN R J. Finite-order meromorphic solutions and the discrete Painlev′e equations[J]. Proc. Lond. Math. Soc., 2007, 94(6): 443–474. [6] CHEN Z X, SHON K H. Value distribution of meromorphic solutions of certain difference Painlev′e equations[J]. J. Math. Anal. Appl., 2010, 364(1): 556–566. [7] CHEN M R, CHEN Z X. On properties of meromorphic solution of certain difference Painlev′e equation[J]. Bull. Aust. Math. Soc., 2012, 85(3): 463–475. [8] CHEN Z X. On growth, zeros and poles of meromorphic solutions of linear and nonlinear difference equations[J]. Sci. China Math., 2011, 54(8): 2123–2133. [9] PENG C W, CHEN Z X. On a conjecture concerning some nonlinear difference equations [J]. Bull. Malays. Math. Sci. Soc., 2013, 36 (2): 221–227. [10]陈宗煊,黄志波.复域差分和差分方程的研究[J].华南师范大学学报(自然科学版), 2013, 45 (6): 26-33. [11]蒋业阳,陈宗煊.某些差分方程的值分布[J]. 华南师范大学学报(自然科学版), 2013, 45 (1): 19-23. [12]CHIANG Y M, FENG S J. On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane[J]. Ramanujan J., 2008, 16(1): 105-129. |